On Sandwich Theorems of Analytic Functions Involving Noor Integral Operator
Rabha W. Ibrahim and Maslina Darus
DOI : 10.3844/jmssp.2008.32.36
Journal of Mathematics and Statistics
Volume 4, Issue 1
In this research, we introduce sufficient conditions for subordination and superordination for subclass of analytic functions containing Noor integral operator.
© 2008 Rabha W. Ibrahim and Maslina Darus. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.